# SDR UIEA2019070304666

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,550 hours, 18,554 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Flex Line
- Part number: 2518M48P01
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EEC INOP.( TRANSFERRED TO MDDR 114126 PER DDG 73-21-01-03.  LP 1098898 - M3: PERFORMED VSV ACTUATOR INSPECTION IAW AMM 71-00-00-735-197-H03, & AMM 71-00-00-712-168-H03. COULD NOT GET VSV TO ACTIVATE FROM 040-1040 & 9000-10090. ATTEMPTED WET MOTORING OF LT ENG AND RECEIVED SAME RESULTS. ON ECPS PAGE VSV FOR LT ENGINE SHOWED 1.4. REQUIRES FURTHER TROUBLESHOOTING ON BITE OF PIMU NO FAULTS NOTED.  LP 1098899 - M5: PER ENGINEERING REQUEST PERF'D CONTINUITY/RESISTANCE CHECK FROM N1 FAN SHAFT SPEED SENSOR CONNECTOR # P102-N18 PINS 3&4, TO L EICAS COMP/R EICAS COMP CONNECTORS D881B & D883B, PINS 1&2 IAW WDM 77-12-11, VERIFIED CONTINUITY/RESISTANCE, NO FAULTS NOTED. DMI REMAINS OPEN.   LP 1098899 - M6: PERF PS3 LINE INSPECTION, VERIFIED NO CRACKS/LEAKS IN TUBING IAW AMM 73-21-24 NO DEFECTS NOTED  LP 1098898 - ITEM 1: T/S ENGINE SURGE TO PIN HOLES IN FLEX LINE FROM EEC TO THE PS3 LINE. REMOVED AND REPLACED FLEX LINE IAW 73-21-15. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS DMI 114126. PLACARDS REMOVED MCC NOTIFIED.  )
